Bulletin of the American Mathematical Society

Solutions of bounded variation of the Fredholm-Stieltjes integral equation

L. J. Paradiso

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 38, Number 4 (1932), 255-258.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183495847

Mathematical Reviews number (MathSciNet)
MR1562369

Zentralblatt MATH identifier
0004.25902

Citation

Paradiso, L. J. Solutions of bounded variation of the Fredholm-Stieltjes integral equation. Bull. Amer. Math. Soc. 38 (1932), no. 4, 255--258. https://projecteuclid.org/euclid.bams/1183495847


Export citation